CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Marsden, Jerrold E. and Hughes, T. J. R. (1978) Topics in the mathematical foundations of elasticity. In: Nonlinear analysis and mechanics. Research Notes in Mathematics. Vol.2. No.27. Pitman Advanced Publishing Program , pp. 30-285. ISBN 0273084208 http://resolver.caltech.edu/CaltechAUTHORS:20100817-145552751

This list was generated on Tue Jun 27 22:42:18 2017 PDT.